MATHEMATICAL MODEL OF OPTIMAL DISTRIBUTION OF BONUS FUNDS
Table of contents
Share
Metrics
MATHEMATICAL MODEL OF OPTIMAL DISTRIBUTION OF BONUS FUNDS
Annotation
PII
S042473880000600-9-1
Publication type
Article
Status
Published
Authors
Lev Maergoiz 
Rem Khlebopros
Pages
114-118
Abstract

An optimization mathematical model of the distribution of bonus funds between participants of a working collective is proposed, if there is a rating of categories of work fruits in the direction of growth of their quality, their labor-consuming nature (quality scale) and a numerical scale that characterizes the amount of work done to manufacture the products of each category (quantity scale). A description of the models based on the following principles of an optimal distribution of limited resource: the principle of proportionality inside any category; the minimization principle of the quadratic functional depending on differences of the resource densities for the neighboring categories according to the rating; the direction principle. Its construction is illustrated on the example of the distribution of bonus funds in a research team. On the mathematical point of view this model does not differ from (worked out earlier) the distribution model of limited resource of social economic contents between consumers (people groups, which are under different conditions) in the presence of their rating and a numerical scale reflecting size of their needs.

Keywords
mathematical model, optimal distribution algorithm, extremal problem
Date of publication
01.10.2017
Number of purchasers
0
Views
112
Readers community rating
0.0 (0 votes)
Cite Download pdf

To download PDF you should sign in

1

References



Additional sources and materials

Gavrielets Yu.N. (1992). Compromise of Interests and Justice in Remuneration of Labour (Simulation Study). Econ. and Math. Methods, 28, 4, 16–28 (in Russian).

Gal’kova E.A., Maergoiz L.S., Khlebopros R.G. (2012). A Mathematical Algorithm of “Fair” Distribution of a Humanitarian Resource and Related Topics. Siberian Journal of Industr. Mathem., 15, 4(52), 71–77 (in Russian).

Gal’kova Ye.A., Maergoiz L.S. (2015). An Optimizational Mathematical Model of Two-Level Distribution of Limited Resources between Groups of People. Econ. and Math. Methods, 51, 3, 109–116 (in Russian).

Maergoiz L.S. (2014). Mathematical Algorithm of a “Just” Remuneration of Labour of a Research Team. InProceedings “Mathematical Methods and Models in Investigation of Modern Economic and Social Problems”. AllRussian Youth Research-to-Practice Conference, 14–15 November, 2014. Ufa: Bushkir State University. Part 1, 31–34 (in Russian).

Maergoiz L.S., Khlebopros R.G. (2014). Mathematical Algorithm of a “Just” Remuneration of Labour of a Research Team. Preprint. Krasnoyarsk: Siberian Federal University (in Russian).

Staroverov O.V., Kotel’nikova S.N. (2001). Modelling of Social and Economic Processes (Teaching Aid). Moscow: Moscow State Institute of Electronics and Mathematics (in Russian).